# SDR FDKA200710525

- Difficulty date: October 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N853MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145464
- Aircraft time: 12,368 hours, 11,858 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6023 JFK - BOTH OVERWING EMERGENCY EXIT LIGHTS AT ROW 12 WERE INOPERATIVE.  MX RESECURED THE CONNECTORS AND OPS CHECKED.
